# SDR SWAA2023042718902

- Difficulty date: March 20, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY GROUND ILLUMINATION LIGHT IS INOP<[01] RELAMPED RIGHT EMERGENCY GROUND ILLUMINATION LIGHT PER AMM 33-51-04-960-801;[02] RELAMPED RIGHT EMERGENCY GROUND ILLUMINATION LIGHT PER AMM 33-51-04-960-801 STEP 2. F. (1);[03] TEST STILL REQUIRED;[04] PERFORMED GOOD OP TEST AS PER AMM 33-51-04-960-801;[05] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
